# SDR SWAA2025041001976

- Difficulty date: March 4, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 62,840 hours, 37,603 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 232SF HAS UPPER SURFACE DELAMINATION (MARKED) <[01]. PASSENGER CABIN FLOOR PANEL 232SF; WITH UPPER SURFACE DELAMINATION; WAS REPLACED WITH A NEWLY FABRICATED FLOOR PANEL IAW SRM 53-00-50-2R-0 AND DRAWING 159.; [02] ITEM 1 SHOULD READ: PASSENGER CABIN FLOOR PANEL 232SF; WITH UPPER SURFACE DELAMINATION; WAS REPLACED WITH A NEWLY FABRICATED FLOOR PANEL IAW SRM 53-00-50-2R-0 AND DRAWING 144A5810 159.; [03] ITEM 1 AND ITEM 2 SHOULD READ: ITEM 1 SHOULD READ: PASSENGER CABIN FLOOR PANEL 232SF; WITH UPPER SURFACE DELAMINATION; WAS REPLACED WITH A NEWLY FABRICATED FLOOR PANEL IAW SRM 53-00-50-2R-0 AND DRAWING 144A5810 ID: 0159.; [04] VERIFIED CORRECTIVE ACTION ENTRY 3.
